MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENSKETONE 50CT #496636
Medical Device Problem Codes Material Discolored (1170); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the ketone test strips.The customer stated that the test strips were possibly grey in color when the package was first opened.Customer also stated that test strips were not changing color when testing.Customer is using the ketone test strips for a ketone diet.The test strip manufacturer's expiration date is 02/21/2023; open vial date is (b)(6) 2022.The test strips are not being stored according to specification (kitchen).The customer did not have another vial of ketone test strips that had been stored correctly.The customer feels well and did not report any symptoms and medical attention related to the use of the product was not reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern, unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 20-may-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: ketone strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications most likely underlying root cause : mlc-001- user had an inaccurate reference.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14164325
Report Number1000113657-2022-00224
Device Sequence Number5812799
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/21/2023
Device Model NumberSTRIP, WALGREENSKETONE 50CT #496636
Device Lot NumberAY624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/24/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown